Header

UZH-Logo

Maintenance Infos

On some degenerate singular perturbation problems


Chipot, M; Muñiz, M (2000). On some degenerate singular perturbation problems. Asymptotic Analysis, 24(3-4):209-232.

Statistics

Citations

1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonlinear elliptic equation; asymptotic behavior of solutions
Language:English
Date:2000
Deposited On:12 Jul 2010 12:51
Last Modified:05 Apr 2016 13:25
Publisher:IOS Press
ISSN:0921-7134
Official URL:http://iospress.metapress.com/content/a0rrd9nc389p03x1/?p=3b062f7637c848a0b3d7cf5e9bdd5cc9&pi=1
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0988.35061
http://www.ams.org/mathscinet-getitem?mr=1797770
http://search.ebscohost.com/login.aspx?direct=true&db=s8h&AN=4831806&site=ehost-live

Download

Full text not available from this repository.

Author Collaborations